# SDR AALA971013

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6835
- Make and model: Boeing 727223
- Aircraft serial: 20188
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORRODED SHEAR TIE AT OUTBOARD SIDE OF STR 26L AT STA 720B.  REMOVED CORRODED SHEAR TIE AND REPLACED WITH NEW SHEAR TIE PER SRM 51-10-1.  TST:  75,765.  CYCLES:  52,034.  (X)
